# SDR FDEA201005291715

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK INBD FLANGE AT STA 1481 X= 107 FOUND W/ SURFACE CORROSION.   MAIN DECK CARGO CORRODED SEAT TRACK INBD FLANGE AT STA 1481 X= 107, REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1471 TO STA 1531/5-0 X= 107 IAW SRM 53-00-52, FIG 201.  REPAIR 1 REV 43.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
